Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why does Gabapentin cause weight gain? Sobriquet Style

Posted by platinumbride on March 13, 2006, at 8:47:59

In reply to Why does Gabapentin cause weight gain?, posted by Sobriquet Style on March 10, 2006, at 16:23:39

I think that it truly does slow down the metabolism.
Especially at higher doses. And it makes me, at least, hungry as hell!!!
For a while I did a lot of cardio. I was able to lose quite a bit of weight, even while on neurontin.

I hope that helps....

Diane
> Is there anyway to off-set it?
>
> Diet and exercise...I''ve started :-)
>
> Does anyone know, *why* the drug causes weight gain in the first place?
>
> ~


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:618477
URL: http://www.dr-bob.org/babble/20060310/msgs/619764.html